# SDR UPS06448127

- Difficulty date: August 19, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 340 S11-13ar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BS 340 RT FRAME WEB BETWEEN S11R AND S13A FASTENER HOLE IN POOR CONDITION AFTER SPLICE REMOVED.  BS 340 RT FRAME POOR CONDITION HOLES AT THE EDGE OF THE FRAME CUTOUT AREA TRIMMED OFF AND FRAME REPAIRED AS PER RS R53-12-35567.  CONTINUE INSPECTION ARE REQUIRED AS PER RS R53-12-35567 SHEET 2 ITEM C11 AND D3 AND UPS EO B747-5310-25138-A.
